Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On embedding cones over circularly chainable continua


Authors: Ralph Bennett and W. R. R. Transue
Journal: Proc. Amer. Math. Soc. 21 (1969), 275-276
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0238271-X
MathSciNet review: 0238271
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 643-663. MR 0043450 (13:265a)
  • [2] E. Čech, Sur les continus Péaniens unicohiŕents, Fund. Math. 20 (1933), 232-243.
  • [3] L. Fearnley, Embedding of topological products of k-cell-like continua, Amer. J. Math. 88 (1966), 347-356. MR 0198443 (33:6601)
  • [4] W. T. Ingram, Concerning nonplanar circle-like continua, Canad. J. Math. 19 (1967), 242-250. MR 0214037 (35:4889)
  • [5] J. R. Isbell, Embeddings of inverse limits, Ann. of Math. 70 (1959), 73-84. MR 0107221 (21:5946)
  • [6] S. Mardešić and J. Segal, $ \epsilon$-mappings onto polyhedra, Trans. Amer. Math. Soc. 109 (1963), 146-164. MR 0158367 (28:1592)
  • [7] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ., Vol. 32, Amer. Math. Soc., Providence, R. I., 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238271-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society